Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2264 Users
40197 Reactions
2.2 M Views
 Jean
(@jeank)
Active Member
Joined: 3 years ago
Posts: 88
 

@cat2021 of course, I would never take sth without first consultating a doctor and/or pharmacist. That's why I've scheduled a test for this week. 

But after three weeks of this torture, I've somehow managed to start controling my dizziness and blurry vision, but brain fog with systemic lethargy verging on depression has a really draining effect on me.

I would like to say it is getting better but soooo slowly it is hard to even notice. 


   
ReplyQuote
 Jean
(@jeank)
Active Member
Joined: 3 years ago
Posts: 88
 

@kirkan How are you holding up? I hope you're battling through this... It's hard, it's a challenge, a very difficult one to say the least, but we shall do it!! 


   
ReplyQuote
(@thelmap11)
Active Member
Joined: 3 years ago
Posts: 9
 

@chloeshirecliff 

 

I am sorry you are going through all of this.  You mentioned you reported it to Pfizer; can I have that contact to report my problems with the vaccine? Thanks


   
ReplyQuote
 Coco
(@coco)
Active Member
Joined: 3 years ago
Posts: 23
 

has someone found something efficient for ear pressure/tinnitus ? I tried ivermectine and prednisolone but it’s not working.

also tried glutathione and quercetine a while ago but it only helped to a point.


(@thelmap11)
Active Member
Joined: 3 years ago
Posts: 9
 

@thenystagmus 

I did suffer from cold sores out of the blue on the 13th day after my second Pfizer shot.  I also felt my tongue was swollen and felt my throat was closing in.  I was allergic to peanuts in the past but the only symptom was a mild rash on my face.  This episode happened after eating almonds and walnuts.  Now I have to have an Epi shot just in case.  But the weird thing is that after a blood allergy test, I am not allergic to any nuts.  Weird, right?

 


   
ReplyQuote
(@thelmap11)
Active Member
Joined: 3 years ago
Posts: 9
 

@terese87 

Hi, I can relate to your panic attacks after the second Pfizer shot.  I am a 59 year old very healthy woman.  

First it was cold sores and swollen tongue with feeling of throat closing in thirteen days after the second shot.  I am allergic to peanuts but it was just a mild rash on my face.  This time I had eaten walnuts and almonds. Four days after, I ate a salad that had peanuts but I never tasted them, and I had another episode of swollen tongue and throat closing in. Since then I have to carry an Epi shot just in case.  The funny thing is that after a blood allergy test the result was that I am not allergic to any nuts.  Weird, right?

After those episodes, one day I was running on my treadmill and I could not breath, I went to urgent care several days later because I noticed that my lung capacity was diminished.  The doctor did all tests and everything came back negative, and the result was MILD ANXIETY.  After that I started having anxiety attacks every two days, then daily.  The doctor prescribed Atarax, which is an antihistamine that works as Benadryl to calm allergies and mild anxiety.  The anxiety started to get out of control and I requested to speak with a specialist.  The nurse who does the screening to determine what doctor would see me determined that I had Depression??? Can you believe that even though I told her anxiety was a sequel due to the vaccine; she did not believe me. I was prescribed Lexapro, which I bought (you can tell I was desperate) but never took and never will take.

I had also started Crestor 10mg, on the first day I started having anxiety, so I attributed anxiety to either Pfizer vaccine or Crestor.  All of that anxiety episodes started on 05/21 and as of 07/29/21 I am FREE of anxiety.  Therefore, my conclusion is that Pfizer vaccine can trigger anxiety, but thank God it goes away.

Lots of prayer helped me during those dark hours.  God is good.

This post was modified 3 years ago by THELMA PONCE

   
Sassafras, Boatrocking, Sassafras and 1 people reacted
ReplyQuote
(@thelmap11)
Active Member
Joined: 3 years ago
Posts: 9
 

I forgot to mention that I also had a vertigo episode 15 days after the Pfizer shot.  It woke me up and everything was spinning around, I was about to fall but my husband was able to hold me right in time.  I had had vertigo before like fifteen years ago when I fell from the stairs (had removed carpet and added wood instead) then I fell again one week later and the vertigo went away.

i also felt deaf on my left ear, some wax was removed but it felt weird still for some days, now I know the Pfizer shot may be the one to blame.


   
Sassafras and Sassafras reacted
ReplyQuote
 Jean
(@jeank)
Active Member
Joined: 3 years ago
Posts: 88
 

@thelmap11 I'm not sure what isn't weird at this point. Weird, but completely believable; concerning, yet undeniably true. 


 


   
ReplyQuote
Sassafras
(@thenystagmus)
Highly Active Member
Joined: 3 years ago
Posts: 849
 
Posted by: @thelmap11

@thenystagmus 

I did suffer from cold sores out of the blue on the 13th day after my second Pfizer shot.  I also felt my tongue was swollen and felt my throat was closing in.  I was allergic to peanuts in the past but the only symptom was a mild rash on my face.  This episode happened after eating almonds and walnuts.  Now I have to have an Epi shot just in case.  But the weird thing is that after a blood allergy test, I am not allergic to any nuts.  Weird, right?

 

I've read of others having cold sores and shingles post-Covid vaccine. It's hard to know what may be related and what would be happening anyway.

I'm sitting here with an ice pack on the back of my hand, using prescription strength hydrocortisone ointment and today took 1/2 dose Benadryl after a yellow jacket sting Saturday night. I can't remember when we I've gotten stung, but I don't remember having any big reaction like this in the past. I figure it's a reaction to the venom at this point, but watching for cellulitis and/or delayed dramatic allergic response.

I imagine our immune systems are in an uproar from this vaccine and many surprising things can develop as a result.

Yes, weird that you're not showing nut allergy after having a reaction after nuts. I wonder if it was something else you ate along with them? I would be asking an allergy specialist to help with my puzzling situation if I were you ...but maybe you have already...


   
ReplyQuote
(@cecat05)
New Member
Joined: 4 years ago
Posts: 3
 

Hi,

 

I have been feeling all the same things. My first Pfizer vaccine was right around the same time as your second. Started to feel a bit better after about 10 weeks and went for the second one. Has now been about 7 weeks out and I feel worse than the last time. All the symptoms are constant. My neurologist thinks I have Vestibular migraine. Going for an MRI next week because he wants to make sure nothing else is going on. He did say that they are seeing these vestibular problems. Unfortunately not enough info yet. I take a low dose of Ativan when very bad. It doesn’t take it away just the anxiety of it all. Suggested a steroid taper but will wait for the MRI. He said these things are slow to go away but feels it will get better. I hope so because this is no life right now. Hope you feel better soon!


   
ReplyQuote
(@spacecadet)
Active Member
Joined: 3 years ago
Posts: 30
 

@dbranch You are only 9 days in - do not give up hope!

This is an old post, I just copied it and edited it a bit, but want to share it with you. 

To those that are new here, I want to share that I fully “recovered” in about 17 days post shot #2. (No significant symptoms after the first). I have been myself for about two months now. Look up my past posts for more in the moment accounts. I had severe brain fog to the point where I could not function cognitively, extreme fatigue, my face went numb, my fingers tingled, headaches, etc. etc. What I did has not worked for everyone but maybe it will work for you. The short version is: 1. Quercetin and zinc taken together. (I believe this combo got me over the hump). 2. Rest. Do not push yourself. I literally laid in bed for 12 days in and out of sleep. 3. Eat a plant based diet. For real- kale, avocado, and almonds for lunch. Drink lots of water. 4. Work to gain control of your anxiety. It makes things worse. Pay attention to your thoughts, fear, panic, and breath. 5. I also started taking Vit d, c, fish oil, turmeric, glutathione, lions mane and drank a lot different herbal teas. I took a couple Epsom salt baths. Do not give up hope. But also, recognize where your mind and body are right now, take care of it, and believe in your body’s ability to heal.

 


   
Dee, Dee, Jen and 7 people reacted
ReplyQuote
(@spacecadet)
Active Member
Joined: 3 years ago
Posts: 30
 

@andytimone dizzyfromvaccines famous post (which I swear saved my life:)) is on page 204 of this forum.


   
ReplyQuote
(@andytimone)
New Member
Joined: 3 years ago
Posts: 2
 

THank you,

 

I read it, are these prescribed or can I just buy them.


   
ReplyQuote
(@courtneymchale2288)
Active Member
Joined: 3 years ago
Posts: 29
 

@jhoward521 how are you feeling now? I’ve had the pressure in my ears like they are clogged and headaches for a week now 


   
ReplyQuote
 LPV
(@lpycb42)
Active Member
Joined: 3 years ago
Posts: 93
 

Update: 3 weeks after 2nd shot.  Zero symptoms aside from the fatigue from the first day.


   
Dee, Dee, Jen and 7 people reacted
ReplyQuote
Page 428 / 1151